MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113607
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
A simply go mini device was returned to a third-party service center in reference to a request for servicing the sieve filter.During the initial evaluation of the device, the third-party service center visually inspected the unit and found the top of the enclosure dented and burned.There was no allegation of patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported that a simply go mini device was returned to a third-party service center in reference to a request for servicing the sieve filter.During the initial evaluation of the device, the third-party service center visually inspected the unit and found the top of the enclosure dented and burned.There was no allegation of patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.During evaluation and repair of the device, the third-party service center noted that the housing was bent/dented.No report of thermal damage was noted.The front and rear housing was replaced.It was also noted that the sieves are leaking, air side is cracked, o2 side is leaking, and inlet filter has to be replaced due to preventive maintenance.This device was serviced, inspected, and tested.All testing of the device passed.The manufacturer is submitting a final report at this time.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21964476
Report Number2518422-2025-105208
Device Sequence Number7227164
Product Code CAW
UDI-Device Identifier00606959033825
UDI-Public(01)00606959033825
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113607
Device Catalogue Number1113607
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown